Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, i'm 18 n totally clueless about what is going on with me. The deed took place on 6th Nov 2014 ( did it thrice but didnt use condom instead we used withdrawal method) I took ecp (levonogestrel) 32 hrs later. My expected period date was 8th nov but my periods came on 10th of Nov and lasted for 5 days (which was normal). My next period came on 16thDec(too abrupt for a 30 day cycle) & lasted for approx. 4 days (the flow was lighter than my normal). In b/w I did two HPT's which turned out negative (first after my first period and then after my 2nd so called period) Now, since I was too paranoid, I took ST Mom (bucally) today at 7pm and experienced blood spotting just once. I have taken the other dose at 10pm. I have pelvic pain like normal menstruation. *Please note no other pregnancy symptoms have shown up until today other than thrush ( which began the next morning after the deed)

Loading...

Hi Paranoia,

ECP's can make your next SEVERAL periods early or late and be heavier or lighter than normal.

On the "did it thrice": The withdrawal method is not reliable.  After he ejaculates the first time there is semen, not precum, but semen in his urethra.  The next time he inserts his penis that semen will be squeezed out and into your vagina.

Be careful.  ECP's are also NOT as effective as a daily birth control pill or a condom.

Reply

Loading...